Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Nephrology
Volume 2017 (2017), Article ID 6835813, 3 pages
https://doi.org/10.1155/2017/6835813
Case Report

Unusual Complication of Multidrug Resistant Tuberculosis

Division of Medicine, Seth G.S. Medical College & KEM Hospital, Parel, Mumbai 400 012, India

Correspondence should be addressed to Prerna Sharma

Received 14 April 2017; Accepted 6 June 2017; Published 18 September 2017

Academic Editor: Ze’ev Korzets

Copyright © 2017 Prerna Sharma and Ravindra Nath Sahay. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Chrispal, H. Boorugu, A. T. Prabhakar, and V. Moses, “Amikacin-induced type 5 Bartter-like syndrome with severe hypocalcemia,” Journal of Postgraduate Medicine, vol. 55, no. 3, pp. 208–210, 2009. View at Publisher · View at Google Scholar · View at Scopus
  2. G. Deschênes and M. Fila, “Primary molecular disorders and secondary biological adaptations in bartter syndrome,” International Journal of Nephrology, vol. 2011, Article ID 396209, 8 pages, 2011. View at Publisher · View at Google Scholar
  3. H. W. Seyberth and K. P. Schlingmann, “Bartter- and Gitelman-like syndromes: salt-losing tubulopathies with loop or DCT defects,” Pediatric Nephrology, vol. 26, no. 10, pp. 1789–1802, 2011. View at Publisher · View at Google Scholar · View at Scopus
  4. A. M. Hall, P. Bass, and R. J. Unwin, “Drug-induced renal fanconi syndrome,” QJM, vol. 107, no. 4, pp. 261–269, 2014. View at Publisher · View at Google Scholar · View at Scopus
  5. Y.-S. Chen, H.-C. Fang, K.-J. Chou et al., “Gentamicin-induced Bartter-like syndrome,” American Journal of Kidney Diseases, vol. 54, no. 6, pp. 1158–1161, 2009. View at Publisher · View at Google Scholar · View at Scopus
  6. C.-C. Hung, J.-Y. Guh, M.-C. Kuo, Y.-H. Lai, and H.-C. Chen, “Gentamicin-induced diffuse renal tubular dysfunction [3],” Nephrology Dialysis Transplantation, vol. 21, no. 2, pp. 547-548, 2006. View at Publisher · View at Google Scholar · View at Scopus
  7. R. W. Steiner and A. S. Omachi, “A Bartter's-like syndrome from capreomycin, and a similar gentamicin tubulopathy,” American Journal of Kidney Diseases, vol. 7, no. 3, pp. 245–249, 1986. View at Publisher · View at Google Scholar · View at Scopus